Table of Contents
Geometry
Volume 2013 (2013), Article ID 671826, 4 pages
http://dx.doi.org/10.1155/2013/671826
Research Article

On a Subclass of Meromorphic Functions Defined by Hilbert Space Operator

Department of Mathematics, Madras Christian College, Tambaram, Chennai, Tamil Nadu 600 059, India

Received 26 April 2013; Accepted 30 May 2013

Academic Editor: JinLin Liu

Copyright © 2013 Thomas Rosy and S. Sunil Varma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we define a new operator on the class of meromorphic functions and define a subclass using Hilbert space operator. Coefficient estimate, distortion bounds, extreme points, radii of starlikeness, and convexity are obtained.